Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted inequalities for some one-sided operators


Authors: M. Lorente and A. de la Torre
Journal: Proc. Amer. Math. Soc. 124 (1996), 839-848
MSC (1991): Primary 26A33
DOI: https://doi.org/10.1090/S0002-9939-96-03089-4
MathSciNet review: 1317510
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a characterization of the pairs of weights $(u,v)$ such that the Weyl fractional integral operator maps $L^p(vdx)$ into weak $L^q(udx)$, $1<p\leq q<\infty $ or $p=1<q<\infty $. For the case $p<q$ we give necessary and sufficient conditions for the weak type of a maximal operator that includes as particular cases the Weyl fractional integral, the dual of the Hardy operator and the fractional one-sided maximal operator. As a consequence we give a new characterization of the pairs of weights for which the fractional one-sided maximal operator is bounded.


References [Enhancements On Off] (What's this?)

  • [AS] K. F. Andersen and E. T. Sawyer, Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators, Trans. Amer. Math. Soc. 308 (1988), 547--558. MR 89h:26006
  • [GK] M. Gabidzashvili and V. Kokilashvili, Two weight weak type inequalities for fractional-type integrals, Math. Inst. Czech. Acad. Sci. Prague 45 (1989), 547--558.
  • [MT1] F. J. Martín-Reyes and A. de la Torre, Two weight norm inequalities for fractional one-sided maximal operators, Proc. Amer. Math. Soc. 117 (1993), 483--489. MR 94b:42010
  • [MT2] ------, Weights for general one-sided maximal operators.
  • [S] E. T. Sawyer, A two weight weak type inequality for fractional integrals, Trans. Amer. Math. Soc. 281 (1984), 339--345. MR 85j:26010.
  • [SW] E. T. Sawyer and R. L. Wheeden, Weighted inequalities for fractional integrals on Euclidean and homogeneous spaces, Amer. J. Math. 114 (1992), 813--874. MR 94i:42024

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 26A33

Retrieve articles in all journals with MSC (1991): 26A33


Additional Information

M. Lorente
Affiliation: Análisis Matemático, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain
Email: m_lorente@ccuma.sci.uma.es

A. de la Torre
Affiliation: Análisis Matemático, Facultad de Ciencias, Universidad de Málaga, 29071 Málaga, Spain
Email: torre_r@ccuma.sci.uma.es

DOI: https://doi.org/10.1090/S0002-9939-96-03089-4
Keywords: Weyl fractional integral, weights
Received by editor(s): March 15, 1994
Received by editor(s) in revised form: September 14, 1994
Additional Notes: This research has been supported by D.G.I.C.Y.T. grant (PB91-0413) and Junta de Andalucía.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society